# SDR ABXA20151103200

- Difficulty date: November 3, 2015
- Submitted: December 18, 2015
- Operation: Air carrier
- Aircraft: N794AX
- Make and model: Boeing 767281
- Aircraft serial: 23144
- Aircraft time: 55,039 hours, 43,448 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 145T86105005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LT LOWER KEEL CHORD STATION 952.  CLEANED UP CORROSION ON LT LOWER KEEL CORD AT FS 952 IAW SRM 53-50-12 ALLOWABLE DAMAGE 1 FIG 101.  CORROSION IS WITHIN ALLOWABLE LIMITS.  SDR INFO, CORRODED LEVEL 2, PN 145T8610-5005, PART NAME KEEL CORD, SN NSN, FS & BS LOCATION FS 952, STRINGER & WS LOCATION LBL 9.5.  ACFT WAS GNDED.
